Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Maximality and ultracompleteness in normed modules

Author: Isidore Fleischer
Journal: Proc. Amer. Math. Soc. 9 (1958), 151-157
MSC: Primary 46.00
MathSciNet review: 0093693
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [C] P. F. Conrad, Embedding theorems for abelian groups with valuations, Amer. J. Math. vol. 75 (1953) pp. 1-29. MR 0053933 (14:842f)
  • [F] I. Fleischer, Sur les espaces normés non-archimédiens, Neder. Akad. Wetensch. vol. 16 (1954) pp. 165-168. MR 0062338 (15:964a)
  • [G] K. A. H. Gravett, Valued linear spaces, Quart. J. Math. (Oxford) vol. 24. (1955) pp. 309-315. MR 0087649 (19:385b)
  • [I] A. W. Ingleton, The Hahn-Banach theorem for non-archimedian valued fields, Proc. Cambridge Philos. Soc. vol. 48 (1952) pp. 41-45. MR 0045939 (13:659d)
  • [S] O. F. G. Schilling, The theory of valuations, Amer. Math. Soc., New York, 1950.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.00

Retrieve articles in all journals with MSC: 46.00

Additional Information

Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society